Translator Disclaimer
2018 Periodic solutions to nonlinear wave equations with $x$-dependent coefficients at resonance
Wei Shi, Kai Liu
Rocky Mountain J. Math. 48(4): 1291-1306 (2018). DOI: 10.1216/RMJ-2018-48-4-1291

Abstract

In this paper, the unique existence of generalized solutions to periodic boundary value problems for a class of systems of nonlinear equations with $x$-dependent coefficients is discussed under a resonance condition. The argument presented makes use of the global inverse theorem and Galerkin's method.

Citation

Download Citation

Wei Shi. Kai Liu. "Periodic solutions to nonlinear wave equations with $x$-dependent coefficients at resonance." Rocky Mountain J. Math. 48 (4) 1291 - 1306, 2018. https://doi.org/10.1216/RMJ-2018-48-4-1291

Information

Published: 2018
First available in Project Euclid: 30 September 2018

zbMATH: 06958780
MathSciNet: MR3859759
Digital Object Identifier: 10.1216/RMJ-2018-48-4-1291

Subjects:
Primary: 35B10, 35L05, 35L70

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • 2018
Back to Top